# SDR ASOA201812135335

- Difficulty date: November 20, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,471 hours, 34,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB# 2746375 5 DENTS ON LH FUSELAGE SKIN BETWEEN FS 364.00 AND 394.00, 14L-17L. REPAIRED IAW STS EA 48-2018-074 DATED 11/02/2018.
